# SDR DALA2015082605231

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL LOWER REPAIR ANGLE HAS CORROSION BETWEEN BS 580 - 600.  FOUND THE REPAIR TO BE 100 PERCENT CORRODED.  REMOVED, FABRICATED & INSTALLED REPLACEMENT TEE ANGLE IAW SRM 51-40-02, PARA 7D & DWG 143N8522.
